# SDR SWIA201642695

- Difficulty date: September 20, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 34,051 hours, 28,706 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 601R3895731
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROTECTOR PLATE HAS CORROSION ON UNDER SIDE OF TOP EDGE AROUND SCREW HOLES.   REMOVED AND REPLACED SERVICE DOOR PROTECTOR PLATE IAW SRM.
